# SDR 2001UALA00652

- Difficulty date: May 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Aircraft time: 65,798 hours, 37,372 cycles
- Engine: Pwa JT8D15
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 6556705
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PASSENGER OUTER WINDOW PANE AT ROW 17 SHATTERED.  AIRCRAFT DIVERTED TO SFO.  *S/D*  AN IMPROPER SEAL DURING INSTALLATION RESULTED IN FAILURE OF OUTER PANE.  REPLACED ROW 17A OUTER AND MIDDLE WINDOW PANES PER MAINTENANCE MANUAL AND BOEING DRAWING 65-54560.
